Luis Núñez-Betancourt
Luis Núñez-Betancourt
Verified email at cimat.mx - Homepage
Title
Cited by
Cited by
Year
Symbolic powers of ideals
H Dao, A De Stefani, E Grifo, C Huneke, L Núñez-Betancourt
Singularities and foliations. geometry, topology and applications, 387-432, 2015
762015
Graph connectivity and binomial edge ideals
A Banerjee, L Núñez-Betancourt
Proceedings of the American Mathematical Society 145 (2), 487-499, 2017
282017
Ideals with larger projective dimension and regularity
J Beder, J McCullough, L Núñez-Betancourt, A Seceleanu, B Snapp, ...
Journal of Symbolic Computation 46 (10), 1105-1113, 2011
262011
Quantifying singularities with differential operators
H Brenner, J Jeffries, L Núnez-Betancourt
Advances in Mathematics 358, 106843, 2019
242019
D-modules, Bernstein–Sato polynomials and F-invariants of direct summands
JÀ Montaner, C Huneke, L Núñez-Betancourt
Advances in Mathematics 321, 298-325, 2017
232017
A survey on the Lyubeznik numbers
L Núñez-Betancourt, EE Witt, W Zhang
Mexican mathematicians abroad: recent contributions, 137-163, 2016
222016
F-pure thresholds of homogeneous polynomials
DJ Hernández, L Núñez-Betancourt, EE Witt, W Zhang
Michigan Mathematical Journal 65 (1), 57-87, 2016
212016
On the existence of 𝐹-thresholds and related limits
A De Stefani, L Núñez-Betancourt, F Pérez
Transactions of the American Mathematical Society 370 (9), 6629-6650, 2018
192018
On certain rings of differentiable type and finiteness properties of local cohomology
L Núñez-Betancourt
Journal of Algebra 379, 1-10, 2013
172013
F-thresholds of graded rings
A De Stefani, L Núñez-Betancourt
Nagoya Mathematical Journal 229, 141-168, 2018
152018
Local cohomology modules of polynomial or power series rings over rings of small dimension
L Núñez-Betancourt
Illinois Journal of Mathematics 57 (1), 279-294, 2013
142013
Local cohomology properties of direct summands
L Núñez-Betancourt
Journal of Pure and Applied Algebra 216 (10), 2137-2140, 2012
132012
Generalized Lyubeznik numbers
L Núñez-Betancourt, EE Witt
Nagoya Mathematical Journal 215, 169-201, 2014
122014
Lyubeznik numbers in mixed characteristic
L Núñez-Betancourt, EE Witt
arXiv preprint arXiv:1208.5525, 2012
122012
Support of local cohomology modules over hypersurfaces and rings with FFRT
M Hochster, L Núnez-Betancourt
Mathematical Research Letters 24 (2), 401-420, 2017
102017
Splittings and symbolic powers of square-free monomial Ideals
J Montaño, L Núñez-Betancourt
International Mathematics Research Notices 2021 (3), 2304-2320, 2021
92021
Footprint and minimum distance functions
L Núñez-Betancourt, Y Pitones, RH Villarreal
arXiv preprint arXiv:1712.00387, 2017
92017
Connectedness and lyubeznik numbers
L Núñez-Betancourt, S Spiroff, EE Witt
International Mathematics Research Notices 2019 (13), 4233-4259, 2019
82019
Frobenius Betti numbers and modules of finite projective dimension
A De Stefani, C Huneke, L Núñez-Betancourt
Journal of commutative algebra 9 (4), 455-490, 2017
62017
Local cohomology and Lyubeznik numbers of F-pure rings
A De Stefani, E Grifo, L Núñez-Betancourt
Journal of Algebra 571, 316-338, 2021
52021
The system can't perform the operation now. Try again later.
Articles 1–20